# SDR ASAA9710005

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinges
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FLT 65 - PRIOR TO DEPARTURE, CREW REPORTED THE L1 DOOR WAS HARD TO CLOSE.  MAINTENANCE CLEANED AND LUBED THE UPPER AND LOWER DOOR HINGES, AND THE DOOR OPERATED NORMALLY.  (M)
